Alert archive / Florida / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 80, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 10, 2025, 6:43 PM EDT for Orange County, Florida. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2025, 6:43 PM EDT (22:43 UTC)
- Expired
- Jun 10, 2025, 7:15 PM EDT
- In force
- 32 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Orange County, FL
The radar
The Melbourne radar (KMLB), 96 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 10.7 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 860 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 892 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
054
WUUS52 KMLB 102243
SVRMLB
FLC095-102315-
/O.NEW.KMLB.SV.W.0080.250610T2243Z-250610T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
643 PM EDT Tue Jun 10 2025
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Southwestern Orange County in east central Florida...
* Until 715 PM EDT.
* At 643 PM EDT, a severe thunderstorm was located over Orlovista, or
over Windermere, moving southwest at 5 mph.
HAZARD...60 mph wind gusts and penny size hail. A funnel cloud
also cannot be ruled out.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Orlando, Ocoee, Winter Garden, Windermere, and Pine Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2864 8150 2851 8140 2840 8150 2852 8164
TIME...MOT...LOC 2243Z 065DEG 7KT 2851 8149
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SchaperWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:54 PM EDT, 3 hours 49 minutes earlier. Its key messages:
- Issued at 201 PM EDT Tue Jun 10 2025
- Hot and humid this week with peak heat indices up to 105
- There is a Marginal Risk (1/5) for strong to severe storms today for central and northern portions of the forecast area
- A Moderate Risk for rip currents continues at area beaches
Area forecast discussion, Jun 10, 2:54 PM EDT, 3 hours 49 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 254 PM EDT Tue Jun 10 2025 ...New KEY MESSAGES, DISCUSSION, MARINE... .KEY MESSAGES... Issued at 201 PM EDT Tue Jun 10 2025 - Hot and humid this week with peak heat indices up to 105 - There is a Marginal Risk (1/5) for strong to severe storms today for central and northern portions of the forecast area - A Moderate Risk for rip currents continues at area beaches && .DISCUSSION... Issued at 201 PM EDT Tue Jun 10 2025 Rest of Today-Tonight...Showers and storms have developed along the sea breeze as of around 230 PM. A storm near Melbourne was reported to have produced sub-severe hail, so far. As the sea breeze moves inland, this activity will continue to have the ability to produce generally small hail (the 15Z XMR sounding found 500mb temperatures around -7.5C, though melting can be expected), as well as gusty winds to around 60 mph. The greatest threat for strong to severe storms will be along the sea breeze collision later this afternoon. Current CAM guidance suggests this occurring near or just west of Orlando between 7-9 PM. Boundary collisions will likely maintain showers and storms through around 10-11 PM, before drier conditions prevail the remainder of the overnight hours. Hot conditions persist in areas that have yet to see any rainfall yet today, though temperatures have cooled nicely in the rain, with Melbourne currently at 76 degrees (its low for the day). Overnight lows are forecast in the lower to mid-70s. Wednesday-Monday...The Atlantic ridge axis will continue to lift northward through late week, reaching the Georgia/South Carolina area by the weekend. This will lead to prevailing southeasterly flow across the local region and a dominant east coast sea breeze. Thus, the highest coverage will move increasingly into the interior/western half of the peninsula. Have maintained PoPs close to the climatological average of 40-60%, rather than the typically high NBM. Wednesday looks to be the best chance for showers and storms, with up to 70% forecast west or Orlando. Strong storms will remain a threat, with DCAPE values up to around 1000 J/kg potentially producing wind gusts up to around 50 mph. By this weekend, building upper level ridging and another slug of Saharan will likely limit PoPs, so the current forecast may be a bit overzealous. Late weekend into early next week, the ridge axis is forecast to once again drift southward towards the local area. This would lead to a return of southerly flow and a more centralized sea breeze collision over the peninsula. Less coverage of showers and storms would increase temperatures and heat indices, possibly close to heat advisory criteria (108). For now, have maintained highs upper 80s/lower 90s and peak heat indices up to 106F. && .MARINE... Issued at 201 PM EDT Tue Jun 10 2025 The Atlantic ridge axis will continue to drift well north of the local area through late week. This will support southeast flow into the weekend. Offshore-moving showers and storms today will remain increasingly over the interior during this period, limiting the amount of coverage during the afternoons, but increasing the likelihood of overnight/early morning showers and storms over the waters. By Sunday, the ridge axis is forecast to move southward once again, veering prevailing flow southerly. Winds 15 kts or less. Seas 2-3 ft. && .AVIATION... (18Z TAFs) Issued at 125 PM EDT Tue Jun 10 2025 VFR conditions outside of convection through the TAF period. Ongoing showers and storms along the east coast sea breeze this afternoon, with additional SHRA/TSRA expected across the interior later this afternoon with the sea breeze collision. Have included a TEMPO for SUA until 19Z for MVFR conditions with TSRA. Have included VCTS starting at 18Z for VRB-FPR-SUA; starting at 19/20Z for MCO-ISM-SFB-LEE-DAB-TIX-MLB. TEMPOs starting at 23Z for TSRA and MVFR conditions at MCO-SFB-ISM-DAB going through 02Z. Outside of convection, southerly winds will back to the ESE/SE this afternoon behind the sea breeze. Winds will then become light overnight before becoming S/SE and increasing to 5-8 KT. && .PRELIMINARY POINT TEMPS/POPS... DAB 73 90 73 89 / 30 50 20 50 MCO 75 92 75 89 / 40 60 30 60 MLB 76 87 76 87 / 30 50 30 50 VRB 75 88 74 88 / 30 50 30 50 LEE 75 92 74 90 / 40 70 40 60 SFB 75 92 75 90 / 30 60 20 60 ORL 75 91 76 89 / 40 60 30 60 FPR 75 87 74 87 / 30 50 30 50 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && DISCUSSION...Leahy AVIATION...Watson
In the hours before
Special weather statement, Jun 10, 12:59 PM EDT, 5 hours 44 minutes before
Special Weather Statement
National Weather Service Melbourne FL
1259 PM EDT Tue Jun 10 2025
FLZ058-259-264-101730-
Okeechobee FL-Inland St. Lucie FL-Inland Martin FL-
1259 PM EDT Tue Jun 10 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN ST. LUCIE...
SOUTHEASTERN OKEECHOBEE AND WESTERN MARTIN COUNTIES THROUGH 130 PM
EDT...
At 1258 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Tradition to near Indiantown to near Canal
Point. Movement was northwest at 15 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Indiantown, J And S Fish Camp, Tradition, and Port Mayaca.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter immediately inside a building or hard-topped vehicle.
&&
LAT...LON 2700 8062 2708 8066 2711 8066 2716 8071
2719 8077 2738 8057 2726 8037 2699 8047
2696 8051 2696 8061
TIME...MOT...LOC 1658Z 145DEG 12KT 2728 8046 2702 8056 2691 8070
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
WatsonSpecial weather statement, Jun 10, 1:38 PM EDT, 5 hours 5 minutes before
Special Weather Statement
National Weather Service Melbourne FL
138 PM EDT Tue Jun 10 2025
FLZ159-259-101815-
Coastal St. Lucie FL-Inland St. Lucie FL-
138 PM EDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ST. LUCIE COUNTY THROUGH
215 PM EDT...
At 137 PM EDT, Doppler radar was tracking a strong thunderstorm near
Saint Lucie West, or 7 miles west of White City, moving north at 10
mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Fort Pierce, Indrio, White City, Port Saint Lucie River Park, and
Saint Lucie West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter immediately inside a building or hard-topped vehicle.
&&
LAT...LON 2730 8033 2726 8055 2750 8064 2754 8035
TIME...MOT...LOC 1737Z 169DEG 8KT 2737 8046
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
WatsonSpecial weather statement, Jun 10, 2:16 PM EDT, 4 hours 27 minutes before
Special Weather Statement
National Weather Service Melbourne FL
216 PM EDT Tue Jun 10 2025
FLZ154-254-447-547-647-747-101845-
Southern Brevard Barrier Islands FL-
Northern Brevard Barrier Islands FL-Inland Indian River FL-
Coastal Indian River FL-Mainland Southern Brevard FL-
Inland Southern Brevard FL-
216 PM EDT Tue Jun 10 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN INDIAN RIVER AND
SOUTHEASTERN BREVARD COUNTIES THROUGH 245 PM EDT...
At 216 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rockledge to West Melbourne to Micco.
These storms were nearly stationary.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Palm Bay, Melbourne, Rockledge, Sebastian, and Cocoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2775 8056 2806 8074 2836 8085 2846 8061
2837 8057 2819 8056 2776 8037
TIME...MOT...LOC 1816Z 255DEG 3KT 2829 8074 2808 8066 2787 8054
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HaleySpecial weather statement, Jun 10, 4:11 PM EDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Melbourne FL
411 PM EDT Tue Jun 10 2025
FLZ053-058-254-102030-
Okeechobee FL-Osceola FL-Inland Indian River FL-
411 PM EDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL OKEECHOBEE...
SOUTHWESTERN INDIAN RIVER AND SOUTHEASTERN OSCEOLA COUNTIES THROUGH
430 PM EDT...
At 411 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Blue Cypress Lake. This thunderstorm was nearly
stationary.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of north central
Okeechobee, southwestern Indian River and southeastern Osceola
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2772 8079 2763 8075 2754 8090 2761 8097
2771 8101
TIME...MOT...LOC 2011Z 070DEG 2KT 2765 8084
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
SchaperSpecial weather statement, Jun 10, 6:23 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Melbourne FL
623 PM EDT Tue Jun 10 2025
FLZ045-053-144-102300-
Osceola FL-Orange FL-Southern Lake County FL-
623 PM EDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL LAKE...
SOUTHWESTERN ORANGE AND NORTHWESTERN OSCEOLA COUNTIES THROUGH 700 PM
EDT...
At 623 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Four Corners, or 13 miles southwest of Bay Lake, moving
north at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Orlando, Windermere, Bay Lake, Celebration, and Four Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter immediately inside a building or hard-topped vehicle.
&&
LAT...LON 2849 8184 2850 8144 2826 8156 2826 8166
2835 8166 2835 8179 2836 8179 2836 8186
2835 8186 2835 8194
TIME...MOT...LOC 2223Z 194DEG 7KT 2830 8177
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
SchaperSpecial weather statement, Jun 10, 6:28 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Melbourne FL
628 PM EDT Tue Jun 10 2025
FLZ045-046-102300-
Orange FL-Seminole FL-
628 PM EDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN SEMINOLE AND WEST
CENTRAL ORANGE COUNTIES THROUGH 700 PM EDT...
At 628 PM EDT, Doppler radar was tracking a strong thunderstorm over
Orlovista, or over Pine Hills. This thunderstorm was nearly
stationary.
HAZARD...Wind gusts 40 to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Orlando, Altamonte Springs, Ocoee, Winter Garden, and Winter Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter immediately inside a building or hard-topped vehicle.
&&
LAT...LON 2868 8136 2858 8131 2849 8136 2849 8158
2861 8158
TIME...MOT...LOC 2228Z 061DEG 3KT 2855 8143
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
SchaperThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 12:59 PM EDT | Special Weather Statement | MLB | Martin | 31 min |
| Jun 10, 1:38 PM EDT | Special Weather Statement | MLB | Saint Lucie | 37 min |
| Jun 10, 2:16 PM EDT | Special Weather Statement | MLB | Brevard | 29 min |
| Jun 10, 2:17 PM EDT | Special Marine Warning | MLB | 45 min | |
| Jun 10, 4:11 PM EDT | Special Weather Statement | MLB | Okeechobee | 19 min |
| Jun 10, 6:23 PM EDT | Special Weather Statement | MLB | Orange | 37 min |
| Jun 10, 6:28 PM EDT | Special Weather Statement | MLB | Orange | 32 min |
| Jun 10, 6:54 PM EDT | Areal Flood Advisory | MLB | Lake, Orange, Osceola | 111 min |
| Jun 10, 6:54 PM EDT | Special Weather Statement | MLB | Orange | 36 min |
| Jun 10, 7:03 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange | 27 min |
| Jun 10, 7:18 PM EDT | Special Weather Statement | MLB | Lake | 42 min |
| Jun 10, 7:23 PM EDT | Flash Flood Warning | MLB | Orange | 84 min |
| Jun 10, 7:39 PM EDT | Flash Flood Warning | MLB | Orange | 68 min |
| Jun 10, 7:46 PM EDT | Special Weather Statement | MLB | Flagler | 14 min |
| Jun 10, 7:56 PM EDT | Special Weather Statement | MLB | Lake | 34 min |
| Jun 10, 7:59 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 31 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.